# SDR SWAA2020082509771

- Difficulty date: August 18, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 75,857 hours, 44,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Damaged
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H WINDSCREEN LWR FLASHLIGHT HOLDER IS DAMAGED / REMOVED AND REPLACED FWD L/H WINDSCREEN LWD FLASH LIGHT HOLDER PER SOPM 20-50-01
